# SDR SWAA2024071804425

- Difficulty date: June 21, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOWER SURFACE REAR SPAR AT IRSS 139 LEVEL LT WING 2024-393421<[01] REPLACED SUPPORT ANGLE LOWER SURFACE REAR SPAR AT IRSS 139 LEVEL LT WING IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9.;[02] CORRECTED ACTION 1  REPLACED SUPPORT ANGLE LOWER SURFACE REAR SPAR AT IRSS 139 LEVEL LT WING IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9.;[03] CORRECTED ACTION 2 REPLACED SUPPORT ANGLE LOWER SURFACE REAR SPAR AT IRSS 139 LEVEL LT WING IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9. TOOK MEASUREMENTS OF CRACK IS: 0.250 INCH; TOOL USED: DIGITAL CALIPER P/N: 500-193-30 S/N: 0037655 DUE DATE: 26-OCT-24;[04] REPLACED SUPPORT ANGLE LOWER SURFACE REAR SPAR AT IRSS 139 LEVEL LT WING IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9. TOOK MEASUREMENTS OF CRACK IS: 0.250 INCH; TOOL USED: DIGITAL CALIPER P/N: 500-193-30 S/N: 0037655 DUE DATE: 26-OCT-24
